# SDR TSAA0057018

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 69914432
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN PAINT BETWEEN RIVETS ON LEFT UPPER INBOARD WING SKIN 6 INCH FORWARD FROM REAR SPAR AT WBL 114.  REPAIRED LEFT INBOARD WING SKIN IAW SB 737-57-1144.  AIRCRAFT RETURNED TO SERVICE.  (M)
